# SDR DU4R2009334

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-300
- Aircraft serial: 23366
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: 6976726
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND CORRODED BOLT JOINT ON SHEAR PLATE AT BS 1016 B/L 0.
